# SDR UPS08851909

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON SEAT TRACK AT STA 1470 LBL 45.  FABRICATED AND REPLACED CABIN SEAT TRACK SECTION AT STA 1470 AND LBL 45 IAW SRM 51-03-00, SRM 51-03-02, SRM 51-03-01 AND SRM 51-1-8.
